# SDR CALA0800616

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 28,169 hours, 15,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 400 LEFT CRACKED BETWEEN S8 AND S9 AFT SIDE OF AIR CONDITIONING (A/C) OUTLET ASSEMBLY SUPPORT BRACKET.  INSTALLED REPAIR ANGLES PER EA 5310-04498 OP 02.
